# SDR CALA2014010990105

- Difficulty date: January 5, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 75,041 hours, 27,561 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT ENG HYD PUMP PRESS LIGHT NOT ON WITH PUMP OFF.  R & R LT ENG HYD PUMP PRESS IAW AMM 29-11-17-401, OPERATIONS CHECKED GOOD.
